# SDR DALA2021091405466

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION UPPER SURFACE EXTERNAL SKIN REAR SPAR LOCATED AT RIB17 ON LH WING. CORRECTIVE ACTION: EVALUATED REWORKED AREA LOC. ON UPPER SURFACE EXTERNAL SKIN AT RIB17 ON LH WING AND FOUND WITHIN LIMITS PER A320 SRM 57-21-11. (1947022)
